Tennessee, 2023

Damaging Winds in Tennessee, January 3, 2023

January 3, 2023 · NWS MRX · 11 events in 9 counties and zones

A line of showers and thunderstorms crossed East Tennessee from west to east during the afternoon. Widespread wind damage was reported across the Tennessee Valley, mainly in the form of downed trees.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MRX wrote it up.

A line of showers and thunderstorms crossed East Tennessee from west to east during the afternoon. Widespread wind damage was reported across the Tennessee Valley, mainly in the form of downed trees. A few structures were damaged.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before the first event at Jan 3, 12:20 PM EST, 2 hours 12 minutes earlier.

Area forecast discussion, Jan 3, 12:20 PM EST, 2 hours 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Morristown TN
1220 PM EST Tue Jan 3 2023

...New AVIATION...

.UPDATE...
Issued at 1021 AM EST Tue Jan 3 2023

The forecast looks on track in regard to the timing of
showers/storms in our area this afternoon, and the potential for
severe storms. Comparing radar to the latest CAMS, convection is
slightly ahead of where the CAMS depict, with the FV3 being the
closest. Convection is expected to arrive in our Plateau counties
around 1-2 pm, with the window of strong to severe storms expected
between 2 and 6 pm. During this time frame, surface-based CAPE in
the southern TN Valley/Plateau reaches to 500-1000 J/kg. In a
high shear environment, that amount of instability may be adequte
to support a severe threat. Linear convection will produce mainly
a straight-line wind gust threat, although embedded
notches/discrete cells may produce a tornado threat as well for
the southern counties. Floding will be a lesser threat, but
training cells will need to be watched for persistent heavy rain
over the same locations.

Wind gusts in the mountains have been in the range of 30-45 mph in
most mountain/foothills obs, so the Wind Advisory will continue.

Some adjustments will be made to temperatures for the morning
update, as some locations in the lee of the mountains are warmer
than forecast, likely due to downslope winds and some breaks in
the clouds.

&&

.SHORT TERM...
(Today through Wednesday)
Issued at 235 AM EST Tue Jan 3 2023

Key Messages:

1. Two rounds of showers and thunderstorms, possibly severe, are
expected this afternoon and again early Wednesday morning.

2. Moderate to heavy rainfall will lead to at least some isolated
threat of flash flooding.

3. Strong winds expected in the mountains of east Tennessee today.

Discussion:

In general, an upper low over the KS/NE border early this
morning, will lift into the upper midwest over the next 24 hours.
The associated surface low will lift from Iowa into MN/WI during
that same time, with a cold front moving from the Ozarks early
this morning eastward into our forecast area by roughly daybreak
Wed.

As mentioned above, there will be two rounds of convection to
focus on in terms of impacts/severe chances. The first will come
this afternoon as a shortwave rotates around the upper low and an
associated 300mb jet streak shifts northeast from AL/MS into the
TN valley. Ongoing convection early this morning from western KY
down into northern MS, will be shoved towards eastern TN through
the day as this occurs. The second round will come around or just
before daybreak Wed morning as the cold front with this system
moves into the region.

As far as severe chances go, there is still some uncertainty for
both time periods. SPC HREF probabilities for surface based CAPE
of 500 J/kg or greater is mostly in the 30-40 percent range this
afternoon and mainly south of I-40, and almost non-existent during
the early morning hours tomorrow ahead of the front. Conversely,
deep layer shear is on the lower end of supporting damaging winds
this afternoon as the initial wave of convection moves in but is
far more significant along/ahead of the front tomorrow morning.
However the presence of rich Gulf moisture (with dewpoints in
excess of 60 degrees), effective inflow layer wind shear and
helicity values that are supportive of damaging winds and even a
tornado threat (50-70kt and upwards of 200 m2/s2 respectively),
and even modest instability will yield a severe threat for both
this afternoon and ahead of the cold front tomorrow morning. This
afternoon I would expect the threat to be damaging winds and
somewhere in the vicinity of the I-40 corridor where the incoming
line of storms overlaps relatively better instability. And for
early Wed morning it seems mainly the southern areas will be the
places of concern for damaging winds and possibly a tornado threat
as well.

With regards to flooding concerns, that will be isolated in nature.
PWATs are going to be quite high for this time of year and though
each round of convection will move west to east, individual
storms within each round will be moving SSW to NNE, which will
provide an opportunity for at least some training of storms.
This could produce some localized flash flooding. However the
expected storm total rainfall amounts in the 1-2" range isn't a
QPF signal that points to a lot of flash flooding threat.

Lastly, increasing low level wind fields this morning should be
enough to produce some advisory level wind gusts in the mountains.
The H85 wind directions will be more southwesterly which doesn't
translate into a strong mountain wave event typically. Thus will
keep the advisory as is and stick with the gusts to 55 mph
wording. Windy spots like Cove Mtn will likely gust higher but in
large part, believe the advisory will suffice.

By Wed afternoon the cold front should be pushing east of the
Appalachians, with drier conditions and cooler/drier air pushing
in from the west. Have rain chances lingering well into the
afternoon hours, but it should be winding down quickly after
1-3pm.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 235 AM EST Tue Jan 3 2023

Key Messages:

1. Dry and near normal temperatures for Wednesday night through
Friday.

2. Chances of rain return to the forecast over the weekend, with
near normal temperatures continuing.

Discussion:

Wednesday night through Friday...

The closed upper low across the Great Lakes will slowly lift north
with surface high pressure settling across the southern plains.
With moisture moving out of the area, expect clearing skies and more
tranquil weather conditions. This trend will continue Thursday and
Friday under high pressure. Temperatures will finally return to near
normal levels Wednesday night through Friday.

This weekend, upper flow becomes quasi-zonal as a strong jet moves
across the plains and into the Tennessee Valley. An area of low
pressure will likely develop lee of the Rockies, associated with
this jet and slowly lift across the plains and Ohio valley. Moisture
return ahead of this system is a bit uncertain, but lower-
tropospheric moistening resulting from increased synoptic ascent
should be sufficient for slight chance to chance PoPs. Can't rule
out some wintry p-types in the higher terrain areas, but still a
ways out to pinpoint with any degree of certainty. Temperatures over
the weekend will remain near to just above normal.

&&

.AVIATION...
(18Z TAFS)
Issued at 1215 PM EST Tue Jan 3 2023

A line of showers and thunderstorms is approaching the TAF sites
from the west. It is expected to bring TS and MVFR vis/cigs at CHA
between 20-22Z, and at TYS between 21-23Z, with IFR conditions at
times. Gusty winds and a shift to the west will also accompany
the line. Some weakening is expected before the line reaches TRI,
where TS is less likely and conditions should stay on the MVFR/VFR
margins. A second round of storms is possible late
tonight/tomorrow morning, and the TAFs will have MVFR conditions
and TS with that round, although confidence about the details is
low at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             62  69  42  57 / 100  50   0   0
Knoxville McGhee Tyson Airport, TN  60  68  41  54 / 100  80   0   0
Oak Ridge, TN                       59  68  39  54 / 100  80   0   0
Tri Cities Airport, TN              56  66  41  53 /  80  90  10   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...Wind Advisory until 4 PM EST this afternoon for Blount Smoky
     Mountains-Cocke Smoky Mountains-Johnson-Sevier Smoky
     Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

VA...NONE.
&&

SHORT TERM...DGS
LONG TERM....Diegan
AVIATION...DGS
Hazardous weather outlook, Jan 3, 8:12 AM EST, 6 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
812 AM EST Tue Jan 3 2023

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-041315-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
812 AM EST Tue Jan 3 2023 /712 AM CST Tue Jan 3 2023/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

A strong storm system will affect the area today and Wednesday.
Strong to severe thunderstorms are possible this afternoon, and
again on Wednesday morning. This potential for severe storms is
expected to be mainly in southeast Tennessee and the Cumberland
Plateau. Damaging wind gusts are the main threat, with a low
potential for an isolated tornado. High winds with gusts above 50
mph are likely in and near the mountains today. Also, locally
heavy rainfall and isolated flooding will be possible, mainly
south of Interstate 40.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and on Wednesday
morning.

In the hours before

Special weather statement, Jan 3, 1:25 PM EST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
1225 PM CST Tue Jan 3 2023

TNZ098-031915-
Marion TN-
1225 PM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of Marion County
through 115 PM CST...

At 1225 PM CST, Doppler radar was tracking a strong thunderstorm near
Cowan, or near Winchester, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jasper, South Pittsburg, Whitwell, Kimball, Monteagle, Powells
Crossroads, Orme, Martin Springs, Fiery Gizzard State Park and
Haletown (guild).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3521 8586 3517 8539 3511 8539 3509 8536
      3507 8536 3504 8539 3504 8541 3500 8543
      3498 8548 3499 8586
TIME...MOT...LOC 1825Z 277DEG 39KT 3511 8607

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DH
Special weather statement, Jan 3, 1:32 PM EST, 1 hour before
Special Weather Statement
National Weather Service Morristown TN
1232 PM CST Tue Jan 3 2023

TNZ081-082-098-031915-
Sequatchie TN-Bledsoe TN-Marion TN-
1232 PM CST Tue Jan 3 2023

...Strong thunderstorms will impact portions of Sequatchie,
southwestern Bledsoe and northern Marion Counties through 115 PM
CST...

At 1232 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Gruetli-Laager to near Tracy City to near
Monteagle. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dunlap, Whitwell, Monteagle, Powells Crossroads, Cartwright, Fiery
Gizzard State Park, Griffith Creek, Chimneys State Park, Lone Oak and
Palio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3524 8584 3522 8577 3522 8573 3524 8569
      3529 8571 3532 8557 3536 8551 3541 8549
      3541 8551 3543 8554 3549 8554 3549 8544
      3547 8512 3545 8515 3545 8517 3532 8524
      3516 8538 3520 8586 3522 8587
TIME...MOT...LOC 1832Z 279DEG 34KT 3544 8565 3531 8577 3521 8586

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DH
Special weather statement, Jan 3, 1:53 PM EST, 39 minutes before
Special Weather Statement
National Weather Service Morristown TN
153 PM EST Tue Jan 3 2023

TNZ067-082>084-031945-
Rhea TN-Bledsoe TN-Roane TN-Meigs TN-
153 PM EST Tue Jan 3 2023

...Strong thunderstorms will impact portions of Rhea, Bledsoe,
central Meigs and west central Roane Counties through 245 PM EST/145
PM CST/...

At 153 PM EST/1253 PM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles south of Fairfield
Glade to 7 miles northeast of Dunlap. Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Dayton, Rockwood, Pikeville, Spring City, Midtown, Stinging Fork
Falls State Park, Eagle Furnace, Piney Falls State Park, Mount Crest
and Evensville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3577 8516 3576 8509 3577 8504 3575 8503
      3577 8494 3576 8492 3583 8477 3587 8472
      3589 8459 3545 8490 3548 8538 3549 8540
      3550 8541 3553 8542
TIME...MOT...LOC 1853Z 267DEG 29KT 3587 8484 3546 8533

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

DH
Special weather statement, Jan 3, 2:07 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Morristown TN
207 PM EST Tue Jan 3 2023

TNZ012>014-035>037-067>069-031945-
Anderson TN-Claiborne TN-Scott TN-Roane TN-Union TN-Loudon TN-
Campbell TN-Knox TN-Morgan TN-
207 PM EST Tue Jan 3 2023

...Strong thunderstorms will impact portions of southeastern Morgan,
northeastern Loudon, west central Claiborne, Anderson, Knox,
Campbell, northern Roane, southeastern Scott and Union Counties
through 245 PM EST...

At 206 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Huntsville to 7 miles northwest
of Oliver Springs to Midtown. Movement was east at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Knoxville, Oak Ridge, Clinton, Lenoir City, Alcoa, La Follette,
Kingston, Rockwood, Maynardville and Farragut.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3651 8388 3611 8372 3587 8394 3588 8395
      3586 8398 3588 8400 3588 8403 3586 8401
      3584 8401 3585 8403 3585 8405 3584 8405
      3585 8408 3584 8410 3586 8471 3614 8452
      3648 8444
TIME...MOT...LOC 1906Z 272DEG 41KT 3640 8434 3613 8438 3588 8458

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BW
Special weather statement, Jan 3, 2:08 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Morristown TN
208 PM EST Tue Jan 3 2023

TNZ081>085-098>100-032000-
Sequatchie TN-Rhea TN-Bledsoe TN-Marion TN-Bradley TN-Hamilton TN-
Meigs TN-McMinn TN-
208 PM EST Tue Jan 3 2023

...Strong thunderstorms will impact portions of southwestern Rhea,
Bradley, southeastern Sequatchie, south central Bledsoe, southwestern
Meigs, southwestern McMinn, southeastern Marion and Hamilton Counties
through 300 PM EST/200 PM CST/...

At 207 PM EST/107 PM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles west of Dayton to
near Bridgeport. Movement was east at 40 mph.

HAZARD...Wind gusts up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Chattanooga, Cleveland, Athens, Dayton, Jasper, Soddy-Daisy, Signal
Mountain, Walden, Lakesite and Charleston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Occasional cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3499 8569 3548 8521 3543 8458 3499 8487
TIME...MOT...LOC 1907Z 283DEG 37KT 3547 8513 3491 8566

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DH
Special weather statement, Jan 3, 2:21 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Morristown TN
221 PM EST Tue Jan 3 2023

TNZ067>069-071-083>086-031945-
Rhea TN-Northwest Monroe TN-Roane TN-Loudon TN-Knox TN-NW Blount TN-
Meigs TN-McMinn TN-
221 PM EST Tue Jan 3 2023

...Strong thunderstorms will impact portions of southeastern Rhea,
Loudon, Meigs, southwestern Knox, central McMinn, northwestern
Blount, northwestern Monroe and central Roane Counties through 245 PM
EST...

At 221 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Kingston to 8 miles northwest of Athens to
6 miles southwest of Decatur. Movement was east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Athens, Lenoir City, Kingston, Sweetwater, Rockwood, Loudon,
Madisonville, Decatur, Farragut and Fairview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3586 8400 3549 8421 3537 8456 3543 8504
      3558 8484 3591 8462
TIME...MOT...LOC 1921Z 276DEG 44KT 3582 8448 3555 8469 3545 8485

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BW

The radar

The Northeast Alabama radar (KHTX), 81 km away, was scanning. The volume nearest the first event began at 19:32 UTC.

Open the radar archive at this moment

Event by event

11 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Hamilton

When
January 3, 2:32 PM EST
Where
Hamilton County, (Cha)lovell Fld Chat
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
35.030, -85.200

A 50 kt gust was measured at Lovell Field. Tree limbs and shingles were blown off a roof in the area.

Thunderstorm Wind, Bradley

When
January 3, 2:50 PM EST
Where
Bradley County, 0.69 mi S of Cleveland
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
35.160, -84.880

Several trees were blown down around the county. A trained spotter in the area measured a gust of 56 mph.

Thunderstorm Wind, McMinn

When
January 3, 2:55 PM EST
Where
McMinn County, 0.56 mi E of Athens
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
35.450, -84.590

Several trees were blown down.

Thunderstorm Wind, Knox

When
January 3, 3:00 PM EST
Where
Knox County, 0.89 mi SW of Sunrise
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
36.060, -83.810

Trees and power lines were blown down on Ellistown Road.

Thunderstorm Wind, Monroe

When
January 3, 3:06 PM EST
Where
Monroe County, 0.56 mi E of Madisonville
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
35.520, -84.360

Numerous trees were blown down across the county.

Thunderstorm Wind, Knox

When
January 3, 3:10 PM EST
Where
Knox County, 1.49 mi NNW of Tuckahoe
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
35.970, -83.690

Trees were blown down on Smith School Road.

Thunderstorm Wind, Polk

When
January 3, 3:10 PM EST
Where
Polk County, 1.32 mi ESE of Benton
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
35.170, -84.650

Several trees were blown down across the county.

Thunderstorm Wind, Monroe

When
January 3, 3:20 PM EST
Where
Monroe County, 1.32 mi ESE of Tellico Plains
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
35.360, -84.280

Several trees were blown down.

Thunderstorm Wind, Jefferson

When
January 3, 3:25 PM EST
Where
Jefferson County, 0.56 mi W of Jefferson City
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
36.120, -83.490

Numerous shingles were blown off a roof, and trees were blown down.

Thunderstorm Wind, Hawkins

When
January 3, 3:40 PM EST
Where
Hawkins County, Austins Mill
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
36.350, -83.000

A large tree was blown down, damaging a structure and a fence.

Thunderstorm Wind, Sullivan

When
January 3, 4:15 PM EST
Where
Sullivan County, 0.56 mi W of Colonial Hgts
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
36.480, -82.510

Trees were blown down, with power outages reported.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2023Every state in 2023This day in weather historyWarnings in Tennessee, January 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1070035, 1070025, 1070026, 1070027, 1070028, 1070029, 1070030, 1070031, 1070032, 1070033, 1070034.